MathSciNet Relay Station
MathSciNet bibliographic data
MR1062836 (91i:58156) 58G25 (53C20 57N13)
Seaman, Walter Harmonic two-forms in four dimensions. Proc. Amer. Math. Soc. 112 (1991), no. 2, 545–548.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement